An efficient abstract method for the study of an initial boundary value problem on singular domain

  • Belkacem ChaouchiEmail author
  • Marko Kostić


The present work is devoted to the study of a boundary value problem for second order linear differential equation set on singular cylindrical domain. This problem can be regarded via a natural change of variables as an elliptic abstract differential equation with variable operators coefficients subject to some anti-periodic conditions. The complete study of this abstract version allows us to establish some interesting regularity results for our problem. The study is performed in the framework of Hölder spaces.


Abstract differential equations of second order Variable operator coefficients Anti-periodic boundary conditions Hölder spaces 

Mathematics Subject Classification

34G10 34K30 35J25 47D03 



The second named author is partially supported by Grant 174024 of Ministry of Science and Technological Development, Republic of Serbia.


  1. 1.
    Acquistapace, P., Terreni, B.: Some existence and regularity results for abstract non-autonomous parabolic equations. J. Math. Anal. Appl. 99(1), 9–64 (1984)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Chaouchi, B., Labbas, R., Sadallah, B.K.: Laplace equation on a domain with a cuspidal point in little Hölder spaces. Mediterr. J. Math. 10(1), 157–175 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Chaouchi, B.: Solvability of second-order boundary-value problems on non-smooth cylindrical domains. Electron. J. Differ. Equ. 199, 1–7 (2013)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Belhamiti, O., Labbas, R., Lemrabet, K., Medeghri, A.: Transmission problems in a thin layer set in the framework of the Hölder spaces: Resolution and impedance concept. J. Math. Anal. Appl. 358(2), 457–484 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Favini, A., Labbas, R., Maingot, S., Tanabe, H., Yagi, A.: On the solvability and the maximal regularity of complete abstract differential equations of elliptic type. Funkc. Ekvacioj 47(3), 423–452 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Labbas,R.: Thèse d’état. Ph.D. Thesis, Université de Nice (1987)Google Scholar
  7. 7.
    Sadallah, B.K.: Study of a parabolic problem in a conical domain. Math. J. Okayama Univ. 56(1), 157–169 (2014)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Tanabe, H.: Equations of Evolution, Monographs and Studies in Mathematics 6. Pitman, London (1979)Google Scholar
  9. 9.
    Yagi, A.: On the abstract evolution equation of parabolic type. Osaka J. Math. 14(3), 557–568 (1977)MathSciNetzbMATHGoogle Scholar

Copyright information

© African Mathematical Union and Springer-Verlag GmbH Deutschland, ein Teil von Springer Nature 2019

Authors and Affiliations

  1. 1.Laboratoire de l’Energie et des Systèmes IntelligentsKhemis Miliana UniversityKhemis MilianaAlgeria
  2. 2.Faculty of Technical SciencesUniversity of Novi SadNovi SadSerbia

Personalised recommendations